MathSciNet Relay Station
MathSciNet bibliographic data
MR309856 10A40 (05AXX 60C05)
Carlitz, L.; Kurtz, D. C.; Scoville, R.; Stackelberg, O. P. Asymptotic properties of Eulerian numbers. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 23 (1972), 47–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement